# SDR VNAA202112151111

- Difficulty date: December 15, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 18,020 hours, 14,515 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin Panel
- Condition: Scratched
- Location: Rh Aft Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT BIRMINGHAM, AL (BHM). THE MAINTENANCE TEAM REPORTS A SCRATCH WAS FOUND RH AFT EMERGENCY EXIT SKIN (P/N SH670-36508-11). THE SCRATCH IS 0.006Ï¿½ DEEP AND 0.006Ï¿½ WIDE AND .5Ï¿½ LONG. THE SKIN PANEL, P/N SH670-36508-11, IS MADE FROM 0.110Ï¿½ THICK 2024-T3 ALUMINUM SHEET WITH CHEM-MILLED POCKETS. THE GOUGED AREA IS IN A POCKET AT AN 0.045Ï¿½ THICK AREA OF THE PANEL. / . PERMANENT REPAIR DUE 800 FLT HOURS. PERMANENT REPAIR PREVIOUSLY C/W. SEE TASK ID: TRFKE007GV4K FOR MAINTENANCE PERFORMED. DTE NEEDS C/W WITHIN 12 MONTHS OF THE RTS DATE FOR SECTION 3 REPAIR. C/W EA 21-C9-52-856 IAW INSTRUCTIONS. LPI/EDDY CURRENT DUE WITHIN 25 FLT HOURS. REPEAT INSP DUE WITHIN 140 FLT HOURS. PERMANENT REPAIR DUE 800 FLT HOURS.
